# SDR DALA202007212615

- Difficulty date: July 19, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 60,385 hours, 19,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE L2 & R2 DOORS AND LIGHTS FROM ROWS 18-23 WERE INOPERATIVE.   REPLACED THE BATTERY PACK M11486.  SYSTEM OPS NORMAL.
